# SDR SWIA202054975

- Difficulty date: November 18, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 44,484 hours, 37,926 cycles
- System (JASC): 5240 · Service Doors
- Part: Striker
- Condition: Corroded
- Location: Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SEAL STRIKER FOUND CORRODED AT FWD DOOR FITTINGS.  C-CHECK RO 12/30/2020.  REPLACED THE SERVICE DOOR LOWER SEAL STRIKER, IAW CRJ 200 SRM.  REFERENCE ATTACHED CONTINUATION CARD FOR WORK PERFORMED.
